# SDR CAL951037

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ANC - FLT 0662 - THE LANDING GEAR RED UNSAFE LIGHTS AND THE GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED WITH LANDING GEAR NOISE AND VIBRATION AFTER THE GEAR HANDLE WAS RAISED DEPARTING ANC.   CYCLING THE GEAR TWICE DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO ANC HERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A LANDING GEAR EXTENSION AND RETRACTION TEST PER MM 32-30-00 AND MM 07-11-00, WITH NO DEFECTS NOTED.  THE FAILURE COULD NOT BE DUPLICATED.  (X)
